# SDR AALA202209078621

- Difficulty date: July 16, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N847NN
- Make and model: Boeing 737
- Aircraft serial: 29575
- Aircraft time: 35,718 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON TRANSITION PANEL LOCATED AT STA 500D AND 500I, WATERLINE 53 AND LEFT BUTT LINE 23. REMOVED AND INSTALLED NEW TRANSITION PANEL PER 53-00-53.**SUPPLEMENTAL REPORT: ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY**
